| Catalog Number |
02.09.0412H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-feb-2024: lot 2237419: (b)(4) items manufactured and released on 26-oct-2022.Expiration date: 2027-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component revised: gmk-hinge 02.09.He12 gmk-hinge post extension 12 mm -tinbn coated (k210010) lot 2208573: (b)(4) items manufactured and released on 12-jul-2022.Expiration date: 2027-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the liner and hinge post extension.